Deformation of conformal structures on manifolds related to
Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 14-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_1_a1,
author = {B. N. Apanasov},
title = {Deformation of conformal structures on manifolds related to},
journal = {Doklady Akademii Nauk},
pages = {14--17},
year = {1987},
volume = {293},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a1/}
}
B. N. Apanasov. Deformation of conformal structures on manifolds related to. Doklady Akademii Nauk, Tome 293 (1987) no. 1, pp. 14-17. http://geodesic.mathdoc.fr/item/DAN_1987_293_1_a1/